Change search
ReferencesLink to record
Permanent link

Direct link
The AM-GM inequality is equivalent to the Bernoulli inequality
LuleƄ University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
2012 (English)In: The Mathematical intelligencer, ISSN 0343-6993, E-ISSN 1866-7414, Vol. 34, no 1, 1-2 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2012. Vol. 34, no 1, 1-2 p.
Research subject
URN: urn:nbn:se:ltu:diva-9056DOI: 10.1007/s00283-011-9266-8Local ID: 79e855e2-1db1-4c84-b237-39cfe55baa2eOAI: diva2:981994
Validerad; 2012; 20120227 (andbra)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(245 kB)3 downloads
File information
File name FULLTEXT01.pdfFile size 245 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Maligranda, Lech
By organisation
Mathematical Science
In the same journal
The Mathematical intelligencer

Search outside of DiVA

GoogleGoogle Scholar
Total: 3 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link